Tag Archives: active

ValuMeds Nighttime Sleep Aid (Twin Pack – 192 Softgels) Diphenhydramine HCl, 50 mg | Supports Deeper, Restful Sleeping for Men, Women (Compare to Active Ingredient in Unisom SleepGels)

Finally slow that racing mind and get a better night’s rest with a powerful nighttime sleep aid from ValuMeds. When you’re finally ready to lie down after a long, hard day, you don’t want to be caught staring up at the ceiling replaying the day over and over all night long. That’s why we developed… Read More »

ValuMeds Allergy Medicine (600 Tablets) Antihistamine, Diphenhydramine HCl 25 mg | Children and Adults | Relieve Itchy Eyes, Runny Nose, Sneezing (Compare to Active Ingredient in Benadryl Allergy)

Relieve seasonal allergies and experience clearer eyes and healthier breathing with a powerful antihistamine from ValuMeds. If allergies keep you from enjoying the great outdoors or from getting a good night’s rest, you need ValuMeds Allergy Medicine. A powerful antihistamine designed to help relieve allergy symptoms brought on by pollen, pet dander, and the common… Read More »